# SDR GTIA020214

- Difficulty date: March 2, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2720 · Rudder Control System
- Part: Linkage
- Condition: Lack Of Lube
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RSW - FLT 1525A - FOUND RUDDER TRAVEL UNRESTRICTED LIGHT DID NOT COME ON UNTIL AIRCRAFT TOUCHED DOWN.  SPEED ON FINAL WAS 104 K.  LUBRICATED BEARINGS IN CONTROL LINKAGES AND ADJUSTED RIGGING ON RUDDER THROW LIMITER SYSTEM.  ALL WORK IAW MD80 MM 27-20-00.  (M)
